# SDR CALA2019110101864

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715321200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SILL HAS MANY CORROSION SPOTS PER HAECO LCQ NON ROU TINE 9290736 GENERATED REMOVED AND REPLACED AFT CARGO DOOR SILL IAW A319 SRM 51-72-11-9 11-001
